# SDR DHL2005740522

- Difficulty date: March 24, 2005
- Submitted: May 18, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- Engine: Pwa JT8D17
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT EXTERNAL SKIN DENTED AT W STA 738.  REMOVED PANELS AND WEB FROM SLAT NR 1 FOR ACCESS.  CUTOUT DAMAGED AREA FROM EXT SKIN 3.25 INCH BY 3.125 INCH, TRIMMED OUT SKIN AND ACCESS TO DOUBLER IAW SRM.  FAB PARTS FILLER 3 .125 INCH BY 3.0625 MAT 2024 2024 T3  .04 PO NR 9001938 DOUBLER 3EA 6.5 INCH BY 1.75 INCH WITH 2024T3 .04 PO NR 9001938 AND FILLERS 4.75 INCH BY .75 INCH, 5.125 INCH BY .75 INCH, 3.375 INCH BY .75 INCH , 2.375 INCH BY 3.25 INCH AND 6EA 1.375 INCH BY .75 INCH WITH 2024T3 .125 PO 9001666 AND COVERS .025 2024T3 8.75 INCH BY 3.75 INCH, 1.75 INCHES BY 8.375 PO NR 9001873 IAW SRM. TREATED AND PRIMED PARTS IAW SRM.  INSTALLED REPAIR PARTS, CLOSED PANEL IAW SRM.
